# SDR ASOA2016042914823

- Difficulty date: April 29, 2016
- Submitted: May 12, 2016
- Operation: Air carrier
- Aircraft: N880AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7606
- Aircraft time: 32,489 hours, 29,991 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 400-409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL9, FLOOR SEAT RAIL SEGMENT BETWEEN FS 400 TO FS 409+128 IS CORRODED OUT OF LIMITS.  EVALUATED RBL9, FLOOR SEAT RAIL FS 400-FS 409+128 FOUND TO BE OUT OF LIMITS IAW SRM 53-21-49.  REMOVE SEAT RAIL.  REMOVED RBL9, SEAT RAIL FS 400-FS 409+128 IAW AMM 53-01-11-000-802. FABRICATED SEAT RAILS IAW GREO 601R-53-00-485, REV A.  INSTALLED SEAT RAIL FROM FS 400 TO FS 409+128 AT RBL9 IAW AMM 53-01-11-400-802.
